# SDR SCNA20250212049

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 717580: FWD ENTRY GIRT BAR LOOSE . - - RESOLUTION: ADJUSED L1 DOOR GIRT BAR BRACKETS PER AMM 25-66-02. A/C OK FOR SERVICE.
